MathSciNet Relay Station
MathSciNet bibliographic data
MR2677675 (2011m:05015) 05A05 (11B50 11B75)
Kim, Dongsu; Kim, Jang Soo A combinatorial approach to the power of 2 in the number of involutions. J. Combin. Theory Ser. A 117 (2010), no. 8, 1082–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement